# SDR ASAA9680244

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURNG 15K CHECK, CORROSION WAS FOUND ON THE AFT CARGO COMPARTMENT DOOR JAMB TORQUE BOX WEB AT Y1212.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM AND ASA EA 5310-01498.  (M)
